This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Seizure During Risperidone Treatment in an Elderly Woman Treated With Concomitant Medications

Article Abstract

Sir: Risperidone, a recently introduced novel antipsychotic, is associated with a low incidence of seizures. During premarketing testing, seizures occurred in 0.3% (9/2607) of risperidone-treated patients (with dosages unrevealed), two in association with hyponatremia. To our knowledge, no postmarketing risperidone-associated seizure has been reported. We describe an elderly schizophrenic woman who developed a single seizure after 2 days of coadministration of risperidone, sulfamethoxazole-trimethoprim, and astemizole.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 59

Quick Links: Populations